# SDR IPXA2017060517888

- Difficulty date: May 22, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING FIXED L/E SKIN REPAIR DOUBLER IS CHAFED BETWEEN XOS 1007.12 AND XOS 1038.04.  REPAIRED CHAFED RT WING L/E SKIN REPAIR DOUBLER IAW EA 011-5730-01-A6818, AND EO MD11-5730-64438-A.
